# SDR SWIA20240620

- Difficulty date: June 20, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE RIVET HEADS ON EXTERNAL SKIN FS939.00 - FS992.00 BETWEEN STGR20R & 22L. (MARKED IN RED) 28413806 (C-CHECK RO 10/7/2024) (FILED OPEN)REMOVED CORROSION FROM FASTENER HOLES (6 PLACES), AND EVALUATED AS 'OUT-OF-LIMITS'. RECIEVED AND COMPLIED WITH ALL STEPS OF REO 670-53-51-292 REV. -- DATE: 2024-07-22.
